Alert archive / Indiana / Freeze Warnings in 2013

Freeze Warning 2, NWS Indianapolis, IN

April 20, 201335 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 20, 2013, 2:41 PM EDT for 35 counties in Indiana. It took effect at Apr 21, 2013, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2013, 2:41 PM EDT (18:41 UTC)
In effect from
Apr 21, 2013, 4:00 AM EDT
Expired
Apr 21, 2013, 8:00 AM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
All 35 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 6 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WWUS73 KIND 201841
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT SAT APR 20 2013

...FREEZING TEMPERATURES POSSIBLE AGAIN ON SUNDAY MORNING...

.COLD HIGH PRESSURE WILL SLIDE EAST ACROSS THE GREAT LAKES
TONIGHT. THIS WILL RESULT IN FREEZING OR SLIGHTLY BELOW FREEZING
TEMPERATURES ALONG WITH SOME FROST TOWARD DAYBREAK.

INZ060-067>069-201945-
/O.CAN.KIND.FZ.A.0002.130421T0800Z-130421T1200Z/
SULLIVAN-KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
241 PM EDT SAT APR 20 2013

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
FREEZE WATCH. 

TEMPERATURES ARE NO LONGER EXPECTED TO REACH FREEZING...HOWEVER
SOME FROST IS POSSIBLE TOWARD DAYBREAK.

$$

INZ021-028>031-035>049-051>057-061>065-070>072-210245-
/O.UPG.KIND.FZ.A.0002.130421T0800Z-130421T1200Z/
/O.NEW.KIND.FZ.W.0002.130421T0800Z-130421T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
241 PM EDT SAT APR 20 2013

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING: 400 AM UNTIL 800 AM

* TEMPERATURES: LOW TEMPERATURES BETWEEN 29 AND 32.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED.

* FORECASTER CONFIDENCE: MEDIUM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KOCH
2 follow-up statements
756 
WWUS73 KIND 210155
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 PM EDT SAT APR 20 2013

...FREEZING TEMPERATURES POSSIBLE AGAIN ON SUNDAY MORNING...

.COLD HIGH PRESSURE WILL SLIDE EAST ACROSS THE GREAT LAKES
TONIGHT. THIS WILL RESULT IN FREEZING OR SLIGHTLY BELOW FREEZING
TEMPERATURES ALONG WITH SOME FROST TOWARD DAYBREAK.

INZ021-028>031-035>049-051>057-061>065-070>072-211000-
/O.CON.KIND.FZ.W.0002.130421T0800Z-130421T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
955 PM EDT SAT APR 20 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. 

* TIMING: 400 AM UNTIL 800 AM

* TEMPERATURES: LOW TEMPERATURES BETWEEN 29 AND 32.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED.

* FORECASTER CONFIDENCE: MEDIUM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
817 
WWUS73 KIND 211207
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 AM EDT SUN APR 21 2013

INZ021-028>031-035>049-051>057-061>065-070>072-211315-
/O.EXP.KIND.FZ.W.0002.000000T0000Z-130421T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
807 AM EDT SUN APR 21 2013

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN
TO ABOVE FREEZING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 20, 2:34 PM EDT, 7 minutes earlier.

Area forecast discussion, Apr 20, 2:34 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
234 PM EDT SAT APR 20 2013

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM...LONG TERM
AND AVIATION SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 234 PM EDT SAT APR 20 2013

HIGH PRESSURE FROM THE UPPER MIDWEST TO THE SOUTHERN STATES WILL
KEEP CENTRAL INDIANA DRY THROUGH MONDAY. THEN...A PAIR OF FRONTAL
SYSTEMS WILL BRING MORE SHOWERS AND THUNDERSTORMS TO THE AREA NEXT
WEEK.

A FREEZE IS ONCE AGAIN EXPECTED OVERNIGHT TONIGHT ACROSS ALL BUT THE
FAR SOUTHWEST PART OF CENTRAL INDIANA. HOWEVER...TEMPERATURES WILL
REBOUND TO NEAR NORMAL IN THE MID 60S TO AROUND 70 DEGREES BY MONDAY
AS THE WINDS SHIFT TO SOUTHERLY AHEAD OF A FRONTAL SYSTEM. BUT
THEN...THEY WILL DROP BACK TO BELOW NORMAL IN THE WAKE OF THIS
SYSTEM BY TUESDAY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 234 PM EDT SAT APR 20 2013

A POTENTIAL FREEZE IS ONCE AGAIN THE MAIN FOCUS FOR THE FORECAST
TONIGHT.

MODELS IN GOOD AGREEMENT ON SURFACE HIGH PRESSURE RIDGE ACROSS THE
AREA THIS EVENING AND THEN LIFTING OFF TO THE SOUTHERN ONTARIO BY
12Z SUNDAY. DIURNAL CU WILL DISSIPATE AT SUNSET LEAVING BEHIND CLEAR
SKIES. MODELS SUGGESTING THICK HIGH CLOUDS AHEAD OF A WEAK PLAINS
TROUGH AND IN WARM AIR ADVECTION PATTERN WILL SLIDE EAST ACROSS
CENTRAL INDIANA BUT NOT UNTIL AFTER 06Z. WITH LIGHT EAST AND
NORTHEAST WINDS TONIGHT...IT APPEARS THE ARRIVAL OF THESE CLOUDS
WILL BE THE ONLY DETERENT TO SUB-FREEZING TEMPERATURES OVERNIGHT.
HOWEVER...STILL THINK MOST OF THE FORECAST AREA WILL DIP BELOW
FREEZING AFTER 4 AM BUT NOT QUITE AS MUCH BELOW AS THE 12Z GFS IS
SUGGESTING. THE FAR SOUTHWEST WITH INCREASING CLOUDS SHOULD STAY
JUST ABOVE FREEZING...HOWEVER. WILL GO AHEAD AND UPGRADE THE
FREEZING WATCH TO A WARNING ALL BUT SOUTHWEST AND THROW SOME FROST
IN THE GRIDDS.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

ISSUED AT 234 PM EDT SAT APR 20 2013

MAIN FORECAST FOCUS WILL BE ON TEMPERATURES EARLY AND THEN SHOWER
CHANCES AND TIMING EARLY NEXT WEEK.

MODELS IN GOOD AGREEMENT ON LIFTING HIGH PRESSURE TO QUEBEC AND THE
ADIRONDACKS BY MONDAY 00Z WITH NICE LOW LEVEL WARM AIR ADVECTION ON
ITS BACK SIDE ACROSS CENTRAL INDIANA. IN FACT...MODEL 850 MILLIBAR
TEMPERATURES FROM NEGATIVE 3 TO NEGATIVE 6 THIS EVENING INCREASE TO
1 TO 4 DEGREES ABOVE ZERO CELSIUS BY 00Z MONDAY. MODEL SOUNDINGS
AGREE THAT MIXING HEIGHT WILL BE NEAR OR JUST BELOW 850 MILLIBARS.
WITH MILKY SUNSHINE FROM HIGH CLOUDS...AND UTILIZING 850 MILLIBAR
FORECASTING CHART...PREFER THE SLIGHTLY COOLER GFS MOS WITH HIGHS IN
THE MID 50S NORTHEAST TO THE LOWER 60S SOUTHWEST.

CONTINUED HIGH CLOUDINESS AND LIGHT SOUTHEAST FLOW SUNDAY NIGHT
SHOULD KEEP TEMPERATURES WELL ABOVE FREEZING SUNDAY NIGHT. SIMILAR
12Z MOS AND ALLBLEND TEMPERATURES IN THE UPPER 30S TO LOWER 40S LOOK
GOOD FOR OVERNIGHT LOWS.

BY MONDAY...MODELS WERE HAVING SOME TIMING DIFFERENCES REGARDING A
DEVELOPING FRONT FROM THE UPPER MIDWEST TO THE SOUTHERN PLAINS. THE
ECMWF HAS TRENDED BEST REGARDING TIMING WITH SUPPORT FROM THE GEM.
MEANWHILE...THE NAM HAS BEEN A FAST OUTLIER AND THE GFS HAS FLIP-
FLOPPED AND APPEARS TO BE TOO MOIST RESULTING IN QPF ON MONDAY FROM
THE DETERMINISTIC GFS AND NAM. PREFER THE SLOWER MORE STEADY ECMWF
WHICH KEEPS QPF JUST TO OUR NORTHWEST THROUGH MONDAY. SOUTH FLOW
AHEAD OF THE FRONT...850 MILLIBAR TEMPERATURES 5 TO 6 DEGREES
CELSIUS AND SOME BREAKS IN THE SUNSHINE SHOULD ALLOW TEMPERATURES TO
TOP OUT IN THE MID 60S TO AROUND 70 WHICH IS ABOUT NORMAL FOR THIS
TIME OF YEAR.

THE EURO BRINGS THE COLD FRONT TO LAKE SUPERIOR STRETCHING SOUTHEAST
TO JUST NORTHEAST OF ST. LOUIS AND NEAR TULSA BY 12Z TUESDAY AND
THEN TO JUST WEST OF THE ILLINOIS AND INDIANA STATE LINE BY 00Z
WEDNESDAY. WILL GO WITH SMALL POPS TO OUR NORTHWEST HALF TUESDAY
NIGHT AND THEN LIKELY POPS ACROSS THE ENTIRE FORECAST AREA ON
TUESDAY AS THE FRONT GETS CLOSER. WITH WEAK INSTABILITY AT
BEST...WILL ONLY GO ISOLATED REGARDING THUNDER. TEMPERATURES WILL
NOT BE QUITE AS WARM ON TUESDAY WITH PLENTY OF CLOUD COVER AND
SHOWERS AROUND. POTENITIAL FOR WIDESPREAD NEAR ONE INCH RAIN
TOTALS ON TUESDAY ACROSS AREAS THAT HAVE HAD FLOOD ISSUES. THIS
COULD SERVE TO PROLONG THE FLOODING ACROSS SOUTHWESTERN INDIANA
ALONG THE WHITE AND WABASH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY|/...

ISSUED AT 234 PM EDT SAT APR 20 2013

MODELS ARE SIMILAR ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED FOR MOST ITEMS IN THE LONG TERM.

AS AN UPPER TROUGH MOVES INTO THE AREA EARLY IN THE EXTENDED...A
COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT INTO EARLY WEDNESDAY.
HIGHER POPS TUESDAY NIGHT WILL GIVE WAY TO LOW CHANCES IN THE EAST
ON WEDNESDAY MORNING AS THE FRONT EXITS.

DECIDED TO REMOVE POPS ON THURSDAY...AS FORCING APPEARS WEAK AS AN
IMPULSE MOVES THROUGH THE UPPER TROUGH.

FLOW WILL TRY TO BECOME MORE ZONAL BUT UPPER TROUGH WILL REESTABLISH
ITSELF BY NEXT WEEKEND. A COLD FRONT WILL BRING MORE CHANCES FOR
RAIN BY FRIDAY NIGHT AND SATURDAY.

TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION /DISCUSSION FOR THE 201800Z TAFS/...

ISSUED AT 234 PM EDT SAT APR 20 2013

VFR THROUGH THE PERIOD.

EXPECT SCATTERED TO BROKEN CU AT THE SITES FOR THE REMAINDER OF THE
AFTERNOON. IT LOOKS LIKE BY VALID TIME ANY CEILINGS SHOULD BE VFR.
CU WILL DISSIPATE BY 01Z OR SO LEAVING JUST INCREASING HIGH AND MID
CLOUDS FOR THE REMAINDER OF THE PERIOD.

WINDS WILL GRADUALLY VEER THROUGH THE PERIOD. SPEEDS AROUND 10KT
DURING THE DAYLIGHT HOURS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 8 AM EDT SUNDAY FOR INZ021-028>031-
035>049-051>057-061>065-070>072.

&&

SYNOPSIS...KOCH
NEAR TERM...KOCH
SHORT TERM...KOCH
LONG TERM....50
AVIATION...50
Hazardous weather outlook, Apr 20, 8:10 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 AM EDT SAT APR 20 2013

INZ021-028>031-035>040-043>048-051>055-060>063-067>070-211215-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS-
MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-
MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-
810 AM EDT SAT APR 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FLOODING ONGOING. FROST AND FREEZING TEMPERATURES
TONIGHT.

HAZARDS: SOME FLOODED ROADS AND STREAMS. RIVER FLOODING.
FROST AND FREEZING TEMPERATURES TONIGHT.

TIMING: FLOODING ONGOING. FROST AND FREEZING TEMPERATURES FROM
400 AM TO 800 AM ON SUNDAY MORNING.

DISCUSSION: FLOODING CONTINUES IN SOME LOCATIONS. SOME ROADS ARE
FLOODED AND CLOSED AS CREEKS AND STREAMS HAVE RUN OUT OF THEIR
BANKS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE
INFORMATION ON RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: ANOTHER WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS NEXT
MONDAY AFTERNOON THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO
DETERMINE IF SEVERE WEATHER WILL OCCUR. LIGHTNING IS A THREAT IN
ALL THUNDERSTORMS. RIVER FLOODING WILL BE ONGOING MUCH OF NEXT
WEEK. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE
INFORMATION ON RIVER FLOODING.

DISCUSSION: A COLD FRONT ADVANCING TOWARD CENTRAL INDIANA MAY
BRING A RAIN THREAT BY MONDAY AFTERNOON AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY REPORT ANY ONGOING FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ041-042-049-056-057-064-065-071-072-211215-
DELAWARE-RANDOLPH-HENRY-SHELBY-RUSH-BARTHOLOMEW-DECATUR-JACKSON-
JENNINGS-
810 AM EDT SAT APR 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FROST AND FREEZING TEMPERATURES TONIGHT.

HAZARDS: FROST AND FREEZING TEMPERATURES TONIGHT.

TIMING: FROST AND FREEZING TEMPERATURES FROM 400 AM TO 800 AM ON
SUNDAY MORNING.

DISCUSSION: COLD HIGH PRESSURE MAY ALLOW TEMPERATURES TO DROP
BELOW FREEZING AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: ANOTHER WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS NEXT
MONDAY AFTERNOON THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO
DETERMINE IF SEVERE WEATHER WILL OCCUR. LIGHTNING IS A THREAT IN
ALL THUNDERSTORMS.

DISCUSSION: A COLD FRONT ADVANCING TOWARD CENTRAL INDIANA MAY
BRING A RAIN THREAT BY MONDAY AFTERNOON AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:10 AM EDTFreeze WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more12 hr
Apr 20, 7:56 AM EDTAreal Flood WarningINDHamilton, Tipton12 hr
Apr 20, 7:59 AM EDTAreal Flood WarningINDPutnam12 hr

Nearby

Freeze Warnings in Indiana, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.